# SDR JJBA20250225039

- Difficulty date: February 5, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 39,449 hours, 27,524 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AROUND RIVET ON LH REAR FUSE II SKIN AT FR 79 STR 7L-8L. CRACK AROUND RIVET AT SKIN FR79 BTW STR 7L-8L REPAIRED
